# SDR ABXA000454

- Difficulty date: September 29, 2000
- Submitted: October 3, 2000
- Operation: Air carrier
- Aircraft: N804AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45987
- Aircraft time: 75,723 hours, 22,297 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Pin
- Condition: Damaged
- Location: Mlg Door Hinge
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR UPLATCH CHECK FAILED.  RIGHT MAIN GEAR DOOR INDICATED UNLATCHED.  PERFORMED ALTERNATE PROCEDURE, RECYCLED GEAR, NO HELP.  CONTINUED FLIGHT AT RESTRICTED SPEED IAW DC8 OPS MANUAL.  REPLACED RIGHT MAIN GEAR DOOR HINGE PINS.  PERFORMED MAIN GEAR DOOR ADJUST/TEST IAW DC8 MM 32-12-01, OPS CHECKED GOOD.
